| Catalog Number |
URO175716 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the customer contact, once the foley catheter was inserted "the balloon did not hold water." the customer contact stated that as a result, the foley catheter had to be replaced.No adverse patient effects reported by the customer contact.No additional information is provided at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer contact, once the foley catheter was inserted "the balloon did not hold water." the customer contact stated that as a result, the foley catheter had to be replaced.